# SDR FDEA201103150985

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 20050
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CARGO NET RT TIE DOWN ASSY AT STA 623, FOUND WORN AND   CORRODED. CORRODED TIE DOWN FITTING AT STA 623 R & R IAW SRM 51-40-02 REV 102. REPAIR IS CLASSIFIED AS MINOR.
